Holomorphic solutions of the susy Grassmannian sigma-model and gauge invariance


HUSSIN V., LAFRANCE M., Yurdusen I. , Zakrzewski W. J.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.51, no.18, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 18
  • Publication Date: 2018
  • Doi Number: 10.1088/1751-8121/aab33c
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

We study the gauge invariance of the supersymmetric Grassmannian sigma model G(M, N). It is richer then its purely bosonic submodel and we show how to use it in order to reduce some constant curvature holomorphic solutions of the model into simpler expressions.